# SDR COMA0760297

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 17,118 hours, 14,179 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5538 - FUEL CHANNEL 2 STATUS MESSAGE ON CLIMBOUT, AIRCRAFT RETURNED TO AGS AND LANDED SAFELY.  DEFERRED PER MEL 28-41-03 CAT B.
